# SDR SWIA202158388

- Difficulty date: March 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING #2 LEADING EDGE SLAT NON-DRIVEN SLAT TRACK HAS 2 AREAS WITH WEAR/ PITTING DAMAGE AND 1 AREA WITH CORROSION. (MARKED)     (C-CHECK RO 5/22/2021)    REMOVED WEAR AND PITTING FROM LH SLAT TRACK 2-2.  REF CRJ700 SRM 51-12-00-001-001-A01 AND 51-21-06-001-001-A01.  EVAL NO DAMAGE ALLOWED.  NDT DEFECT FREE.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1048 REV-- DATED 2021-04-08.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
